HonCode

Go Back   HER2 Support Group Forums > Herceptin / Tykerb
Register Gallery FAQ Members List Calendar Search Today's Posts Mark Forums Read

Herceptin / Tykerb Share your experiences or ask questions about Herceptin or Tykerb

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 11-10-2016, 07:08 AM   #31
silvergranny
Member
 
silvergranny's Avatar
 
Join Date: Jan 2016
Location: Ontario, Canada
Posts: 8
Re: Please post your two cents on Herceptin "side effects" real or perceived!

I receive a Herceptin treatment every three weeks for a total of 18 treatments. I started Herceptin on Feb. 11, 2016 with four cycles of chemotherapy along with Docetaxel and Carboplaten. Also received 20 radiation treatments after the chemo. I refused to take the Arimidex as Lupron (from the same drug family) destroyed my immune system in my mid forties and I still suffer from the damage. My Herceptin side effects are a very runny nose, increased muscle/joint pain, hives, blurry eyes, bladder incontinence, hair not growing back on the top of my head, exhaustion, sleep disturbances, bloating in stomach. Thankfully my heart function is good and I get an echo cardiogram every three months.
silvergranny is offline   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 02:32 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007
free webpage hit counter